# SDR SWAA2022101158154

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 17,265 hours, 8,403 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Incorrect
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR GIRT BAR DOES NOT PULL OUT FREELY / [01] FOUND GIRT BAR INSERTED IN SLIDE COVER HOOKS INCORRECTLY. FREED GIRT BAR AND INSERTED IN HOOKS NORMALLY PER SIP
